# SDR QXEA2015022600100

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 19,072 hours, 20,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Part serial: 061113
- Condition: Intermittent
- Location: Emergency Light
- Part time: 16,162 hours, 17,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK 3 INTERMITTENT.  REPLACED BATTERY PACK IAW AMM TASKS 33-51-01-000-801 & 33-51-01-400-801. CHECKS GOOD.
